Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 82, NWS Norman, OK

May 28, 2015Comanche County, Grady County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 28, 2015, 4:29 PM CDT for Comanche County, Grady County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 4:29 PM CDT (21:29 UTC)
Expired
May 28, 2015, 7:30 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Comanche County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WGUS54 KOUN 282129
FFWOUN
OKC031-051-290030-
/O.NEW.KOUN.FF.W.0082.150528T2129Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 730 PM CDT
    
* AT 427 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN SOUTHWEST OF AGAWAM. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN IN THE LAST HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALEX...NORGE...AGAWAM...NINNEKAH AND ACME. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3479 9819 3486 9814 3486 9809 3493 9809
      3499 9805 3497 9777 3484 9780 3481 9796
      3478 9800

$$

WR
1 follow-up statement
744 
WGUS74 KOUN 282242
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT THU MAY 28 2015

OKC031-051-282251-
/O.CAN.KOUN.FF.W.0082.000000T0000Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMANCHE OK-GRADY OK-
542 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN COMANCHE AND SOUTHWESTERN
GRADY COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

A SMALL STREAM ADVISORY REMAINS IN EFFECT UNTIL 645 PM.

LAT...LON 3479 9819 3486 9814 3486 9809 3493 9809
      3499 9805 3497 9777 3484 9780 3481 9796
      3478 9800

$$

WR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:30 PM CDT, 59 minutes earlier.

Area forecast discussion, May 28, 3:30 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT THU MAY 28 2015

.DISCUSSION...
OUR ATTENTION REMAINS SQUARELY FOCUSED ON HEAVY RAIN/FLOODING AND
SEVERE WEATHER POTENTIAL TODAY THROUGH SATURDAY NIGHT.

SEVERE STORMS HAVE DEVELOPED EARLY THIS AFTERNOON WITHIN A VERY
MOIST AND UNSTABLE ENVIRONMENT. AS A BROAD UPPER LEVEL STORM
SYSTEM MEANDERS ACROSS THE SOUTHERN PLAINS...EXPECT STORMS TO
BECOME MORE NUMEROUS THROUGH THE EVENING HOURS. STORMS HAVE
REMAINED SOMEWHAT DISCRETE SO FAR...BUT WITH COLD POOL MERGERS...A
LARGE EAST OR SOUTHEASTWARD MOVING COMPLEX IS LIKELY. A COUPLE OF
TORNADOES MAY ACCOMPANY THE INITIAL STORMS...BUT THE THREAT WILL
TRANSITION MORE TO A LARGE HAIL/DAMAGING WIND/FLOODING THREAT THIS
EVENING AND TONIGHT. THE COMPLEX SHOULD MOVE EASTWARD...BRINGING
WIDESPREAD MODERATE TO HEAVY RAINFALL TO MUCH OF CENTRAL AND
SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

SHOWERS AND A FEW STORMS MAY LINGER INTO THE FIRST PART OF
TOMORROW. ANOTHER COMPLEX OF STORMS MAY THEN FORM LATE TOMORROW
AFTERNOON AND EVENING...AND MOVE FROM WEST CENTRAL AND
SOUTHWESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS AND SOUTH CENTRAL
OKLAHOMA...BRINGING ANOTHER BATCH OF HEAVY RAINFALL TO AREAS THE
RECEIVE HEAVY RAIN TODAY. SOME SEVERE POTENTIAL WILL ALSO LIKELY
ACCOMPANY STORMS TOMORROW...BUT THE PRIMARY CONCERN WILL BE HEAVY
RAIN AND FLOODING.

A FRONT WILL MOVE ACROSS OKLAHOMA AND INTO NORTHERN AND CENTRAL
TEXAS OVERNIGHT TOMORROW NIGHT INTO THE DAY ON SATURDAY.
WIDESPREAD STORMS WILL REMAIN POSSIBLE DURING THIS TIME. STORMS
ALONG AND SOUTH OF THE BOUNDARY WILL HAVE SOME SEVERE
POTENTIAL...WHILE MODERATE TO HEAVY RAINFALL MAY EXIST
ALONG/BEHIND THE BOUNDARY. AGAIN...PERSISTENT HEAVY RAINFALL OVER
THE SAME AREAS WILL RESULT IN A NOTED FLASH FLOODING THREAT...AND
INCREASED THREAT OF WORSENING RIVER FLOODING.

WITH THE CONTINUED RISK OF HEAVY RAINS AND FLOODING...WILL GO
AHEAD AND KEEP THE FLASH FLOOD WATCH INTACT THROUGH 12Z SUNDAY.
THOUGH PORTIONS OF NORTHWESTERN OKLAHOMA MAY NOT SEE QUITE AS MUCH
RAIN AS OTHER AREAS...HEAVY RAIN IN A SHORT DURATION MAY STILL
POSE A THREAT OF FLASH FLOODING IN LOCALIZED AREAS.

ONCE THE FRONT CLEARS THE AREA SATURDAY AFTERNOON OR SUNDAY
NIGHT...A COOLER DRIER AIRMASS WILL FILL INTO OKLAHOMA AND NORTH
TEXAS. WEAK MID LEVEL RIDGING LOOKS TO BUILD INTO THE SOUTHERN
PLAINS EARLY NEXT WEEK...WHICH SHOULD CUT OFF RAIN CHANCES FOR AT
LEAST A FEW DAYS.

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  80  62  73 /  70  60  70  40
HOBART OK         63  80  60  74 /  60  40  70  40
WICHITA FALLS TX  65  83  64  77 / 100  40  70  50
GAGE OK           61  80  56  72 /  50  40  50  20
PONCA CITY OK     66  81  61  73 /  70  50  60  20
DURANT OK         67  81  65  77 /  90  60  70  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

06/84
Hazardous weather outlook, May 28, 12:04 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1204 PM CDT THU MAY 28 2015

OKZ004>048-050>052-TXZ083>090-291715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1204 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN
NORTH TEXAS THIS AFTERNOON AND EVENING. A SLIGHT RISK IS NORTH
AND EAST OF THE ENHANCED RISK AREA.

LOCATION...
THE ENHANCED RISK IS ACROSS ALL OF WESTERN NORTH TEXAS. THE
SLIGHT RISK AREA IS GENERALLY ALONG AND WEST OF A LINE FROM PONCA
CITY TO SEMINOLE TO DURANT.

TIMING...
THROUGH MIDNIGHT...

IMPACTS...
LARGE HAIL UP TO TENNIS BALLS...
DAMAGING WINDS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...

THERE IS ALSO A LOW POTENTIAL FOR TORNADOES ACROSS WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS PARTS OF THE TEXAS PANHANDLE AND WEST TEXAS INTO PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON. THESE STORMS MAY
EVENTUALLY DEVELOP INTO ONE OR MORE STORM COMPLEXES THAT MOVE
ACROSS THE AREA.

INSTABILITY IS SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING
LARGE HAIL AND DAMAGING WINDS. SEVERAL OUTFLOW BOUNDARIES ARE
DRAPED ACROSS THE AREA. ANY STORMS NEAR THESE BOUNDARIES COULD
ALSO HAVE THE POTENTIAL OF PRODUCING A FEW TORNADOES IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

THE SEVERE POTENTIAL IS EXPECTED TO DECREASE AFTER MIDNIGHT.

LOCALLY HEAVY RAINFALL OF A FEW INCHES COULD ALSO OCCUR IN SMALL
AREAS THROUGH TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.FLOODING...
NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FLASH FLOOD WATCH
REMAINS IN EFFECT TODAY FOR ALL OF OKLAHOMA AND NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE
WEEKEND.

.THUNDERSTORMS...
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL
OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE
SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 28, 3:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             5 S LAWTON              34.53N 98.42W
05/28/2015  E1.00 INCH       COMANCHE           OK   BROADCAST MEDIA

0333 PM     FLOOD            N RUSH SPRINGS          34.78N 97.96W
05/28/2015                   GRADY              OK   LAW ENFORCEMENT

            WATER OVER ROADWAY ON BUSINESS 81 NORTH OF RUSH SPRINGS.

&&

MDAY
Local storm report, May 28, 3:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             4 E LAWTON              34.61N 98.36W
05/28/2015  E1.50 INCH       COMANCHE           OK   PUBLIC

&&

MDAY
Local storm report, May 28, 3:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             1 SE CROWELL            33.97N 99.71W
05/28/2015  E1.50 INCH       FOARD              TX   COUNTY OFFICIAL

&&

MAUSTIN
Local storm report, May 28, 4:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     3 W TRUSCOTT            33.75N 99.86W
05/28/2015                   KNOX               TX   PUBLIC

            TREE LIMBS DOWN.

&&

MDAY
Local storm report, May 28, 4:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            LAWTON                  34.60N 98.42W
05/28/2015                   COMANCHE           OK   TRAINED SPOTTER

            REPORTS OF WATER 2 TO 3 INCHES DEEP ON ROADWAYS AND WATER
            RUNNING OVER THE CURB NEAR I-44 AND LEE.

&&

MDAY
Special weather statement, May 28, 4:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT THU MAY 28 2015

OKZ023-027-038-039-282200-
COMANCHE OK-GRADY OK-CADDO OK-STEPHENS OK-
424 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...
SOUTHWESTERN GRADY...SOUTH CENTRAL CADDO AND NORTHWESTERN STEPHENS
COUNTIES UNTIL 500 PM CDT...

AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
FORT SILL...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...

LAT...LON 3449 9853 3470 9869 3500 9827 3475 9800
TIME...MOT...LOC 2119Z 215DEG 18KT 3465 9847

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:21 PM CDTSpecial Weather StatementOUNRoger Mills39 min
May 27, 8:31 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills44 min
May 27, 8:57 PM CDTTornado WarningOUNEllis, Roger Mills33 min
May 27, 9:30 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills45 min
May 27, 9:58 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Ellis, Roger Mills, Woodward3 hr
May 27, 10:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills25 min
May 27, 11:32 PM CDTSpecial Weather StatementOUNAlfalfa, Major43 min
May 27, 11:34 PM CDTSpecial Weather StatementOUNRoger Mills26 min
May 28, 12:05 AM CDTSpecial Weather StatementOUNAlfalfa25 min
May 28, 12:31 AM CDTSpecial Weather StatementOUNGarfield, Grant29 min
May 28, 12:37 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon38 min
May 28, 12:40 AM CDTSpecial Weather StatementOUNAlfalfa35 min
May 28, 12:48 AM CDTSpecial Weather StatementOUNBlaine27 min
May 28, 1:01 AM CDTSpecial Weather StatementOUNKay29 min
May 28, 1:10 AM CDTSpecial Weather StatementOUNBlaine50 min
May 28, 1:14 AM CDTSpecial Weather StatementOUNGreer, Harmon31 min
May 28, 1:38 AM CDTSpecial Weather StatementOUNKay67 min
May 28, 1:41 AM CDTAreal Flood AdvisoryOUNGrant, Kay5 hr
May 28, 1:49 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa26 min
May 28, 1:53 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson36 min
May 28, 1:58 AM CDTAreal Flood AdvisoryOUNBlaine5 hr
May 28, 2:39 AM CDTSpecial Weather StatementOUNMajor66 min
May 28, 2:48 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more27 min
May 28, 3:07 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods5 hr
May 28, 3:14 AM CDTRiver Flood WarningOUNKingfisher, Logan56 hr
May 28, 3:23 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more37 min
May 28, 3:40 AM CDTSpecial Weather StatementOUNGarfield35 min
May 28, 4:10 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady35 min
May 28, 4:43 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more62 min
May 28, 4:48 AM CDTSpecial Weather StatementOUNKingfisher27 min
May 28, 4:56 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
May 28, 5:21 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma24 min
May 28, 5:26 AM CDTFlash Flood WarningOUNCanadian3 hr
May 28, 5:41 AM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, Love, McClain, Murray and 2 more64 min
May 28, 5:46 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 28, 6:16 AM CDTTornado WarningOUNCleveland, Pottawatomie9 min
May 28, 6:24 AM CDTSevere Thunderstorm WarningOUNPottawatomie24 min
May 28, 6:50 AM CDTSpecial Weather StatementOUNCarter, Johnston, Lincoln, Love, Marshall, Murray and 3 more25 min
May 28, 7:07 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more3 hr
May 28, 7:15 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc60 min
May 28, 8:09 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal51 min
May 28, 8:35 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall3 hr
May 28, 2:33 PM CDTSpecial Weather StatementOUNStephens27 min
May 28, 2:46 PM CDTRiver Flood WarningOUNGarvin38 hr
May 28, 2:52 PM CDTSpecial Weather StatementOUNComanche23 min
May 28, 2:58 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman67 hr
May 28, 2:59 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens46 min
May 28, 3:15 PM CDTRiver Flood WarningOUNCotton3 days
May 28, 3:17 PM CDTSpecial Weather StatementOUNComanche28 min
May 28, 3:23 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 28, 3:35 PM CDTSpecial Weather StatementOUNCleveland25 min
May 28, 3:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, McClain, Stephens3 hr
May 28, 3:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady32 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain33 min
May 28, 4:20 PM CDTFlash Flood WarningOUNComanche3 hr
May 28, 4:24 PM CDTSpecial Weather StatementOUNComanche36 min
May 28, 4:34 PM CDTSpecial Weather StatementOUNCleveland26 min
May 28, 4:59 PM CDTSpecial Weather StatementOUNComanche31 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche21 min
May 28, 5:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 28, 5:58 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 28, 6:03 PM CDTSpecial Weather StatementOUNComanche27 min
May 28, 6:17 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman58 min
May 28, 6:32 PM CDTSpecial Weather StatementOUNStephens28 min
May 28, 6:44 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman2 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.